# SDR REXA2013122102317

- Difficulty date: December 21, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 27,471 hours, 24,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 627-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE, FOUND FUSELAGE SKIN BETWEEN FS 627 AND 645 JUST BELOW S14R DENTED.  THE SKIN AND UNDERLYING SKIN SPLICE WERE REPAIRED IAW EA CRJ253-02187B.
